Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simplyme09

Redness after regimen

Today was my first time using the regimen products. I followed the steps that Dan provided on his website. After doing the regimen, my face started to turn REALLY red, kinda like I have a sunburn!! I am getting a little worried....does anyone know why this may be happening...my face feels weird!!

Let me know...thanks guys :)

Share this post


Link to post
Share on other sites

Hey there. I'm on the 2nd week of the regimen and let me tell you that when I started using the BP I had a red face, very much like a sunburn. This lasts for about the 1st week, it calms down a lot during the 2nd week even though my face is still slightly red. It's because your skin is adjusting to the BP. No worries about it, it's part of the program :)

Share this post


Link to post
Share on other sites
Hey there. I'm on the 2nd week of the regimen and let me tell you that when I started using the BP I had a red face, very much like a sunburn. This lasts for about the 1st week, it calms down a lot during the 2nd week even though my face is still slightly red. It's because your skin is adjusting to the BP. No worries about it, it's part of the program :)

Oh okay, I see. Well thanks for you help! :)

Share this post


Link to post
Share on other sites
Today was my first time using the regimen products. I followed the steps that Dan provided on his website. After doing the regimen, my face started to turn REALLY red, kinda like I have a sunburn!! I am getting a little worried....does anyone know why this may be happening...my face feels weird!!

Let me know...thanks guys :)

My face is just beginning to get less red and I'm almost 4 weeks in. It's different for everyone.

Share this post


Link to post
Share on other sites

Same exact thing is happening to me. I increased the amount of BP I used 2 days ago and my face got REALLY red. I'm not upset though because this happen to me before when I started using BP and it subsided withing a few days to a week.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×